# SDR SWAA2024052274249

- Difficulty date: April 13, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT AT STA-540 LBL-25 TO BL-0 WL-208<[01] UPDATED MEASUREMENT TABLE;[02] STEP 3 COMPLETE;[03] JOB SUMMARY;FLOOR SUPPORT WAS OUT OF LIMITS DUE TO CRACK AT BS 540 LBL 25 TO BL0 WL208. REMOVED AND REPLACED IAW SRM 51-40-02-0G-0; DWG 143A0060;[04] VERIFIED RII
